# SDR AALA202001039013

- Difficulty date: December 23, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 62,002 hours, 23,990 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pintle Pin
- Part number: D3215303200800
- Part serial: MDL1621
- Condition: Worn
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING, LEFT HAND MAIN LANDING GEAR AFT PINTLE PIN PLATING WORN. REPLACED PINTLE PIN PER TASK CARD 26T00032001.
